Benadryl Children's Itch and Pain Relief Stick Antihistamine

Children's Benadryl Bug Bite Relief gives fast, medicated relief of itchiness and pain associated with bug bites and skin irritations. This itch relief stick is focused on children's needs for a solution to the itch and pain caused by bug bites, insect bites, mosquito bites, stings, and minor skin irritations. Made with an antihistamine to give itch relief for bug bites from mosquitos, black flies, bees, horse flies and wasps. It's easy to apply and dab for topical application on sensitive or irritated skin.

This bug bite remedy is ideal to place in your camping first aid kid to help reduce swelling and redness from mosquito bites, wasp bites and other bug bites. This bug bite remedy contains 2% w/v Diphenhydramine Hydrochloride as a topical analgesic.

Features:

  • Bug bite relief for itch, pain, swelling and minor skin irritations caused by insect bites
  • Contains a topical antihistamine/analgesic and skin protectant that provides fast itch relief
  • Provides relief of bug bites from mosquitos, black flies, bees, horse flies and wasps
  • Convenient stick format makes it portable and easy to apply for fast and effective bug bite relief

Directions: Shake well. Hold stick straight down over affected skin area. Press tip of stick repeatedly until solution flows, then dab sparingly Children 2 years of age and older: apply to affected area not more than 3 to 4 times daily .

For use in children 2-12 years: application should be supervised by an adult Children under 2 years: consult a doctor Do not use more than directed

Medicinal Ingredient (W/V): 2% Diphenhydramine Hydrochloride (Topical Anaesthetic,Analgesic, Antipruritic); 0.1% Zinc Acetate (Skin Protectant)

Inactive Ingredients: Alcohol, Glycerin, Povidone, Tromethamine, Water

Caution: For external use only
Flammability warning: Flammable. Keep away from  fire or flame
Do not use: - On broken, blistered, or raw areas of the skin - On chicken pox, measles or large areas of the body - with any other product containing diphenhydramine, even one taken by mouth - if you are allergic to any of the ingredients in this product - if you are pregnant or breastfeeding unless directed by a doctor.
When using this product avoid contact with eyes or other mucous membranes. If contact occurs, rinse thoroughly with water.
Stop use and ask a doctor if: - condition worsens - symptoms last more than 7 days - symptoms clear up and occur again within a few days- burning sensation or rash develops
Keep out of reach of children. If swallowed, call a poison control centre or get medical help right away.


No Information Provided

Other Benadryl Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.91ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;